MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102812-81A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Senseonics was made aware of an incident where user reported a broken sensor during the removal procedure was reported on (b)(6) 2025.According to the health care provider (hcp), the sensor fractured into two pieces during removal.The sensor had been implanted in the left arm, and the clamp provided in the vygon removal kit was used during the procedure.The user was contacted but was unresponsive.All fragments of the sensor were successfully removed and retained for return, and a return material authorization (rma) was created for further investigation.The user is not currently using the system as the sensor had reached end of life.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The territory manager reported that sensor broke during a removal appointment on (b)(6) 2025.The sensor was returned to senseonics for further investigation, and visual inspection confirmed that the sensor fractured into two pieces, with the fracture observed at the long-end region; all pieces were successfully extracted.Sensor fracture is typically associated with excessive force applied by removal clamps or grasping an extremity of the sensor.In some cases, tissue encapsulation at the insertion site may obstruct removal, which can lead the healthcare professional to apply increased force and increase the risk of sensor fracture.B4.Date of this report 20 jan 2026.G3.Date received by the manufacturer? 20 jan 2026.H3.Device evaluated by manufacturer?yes.H6.Type of investigation updated to 10.H6.Investigation findings updated to 4248.H6.Investigation conclusions updated to 4311.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key23953781
Report Number3009862700-2026-00061
Device Sequence Number9201593
Product Code QHJ
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/03/2023
Device Model Number102812-81A
Device Catalogue NumberFG-7202-00-301
Device Lot NumberWP09134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/04/2026
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown